# SDR 2007UALA01484

- Difficulty date: May 11, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 38,004 hours, 13,571 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43 LEFT HAS CORROSION FRAME 57 AND 58.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED ANGLE DOUBLER REPAIR.
